# SDR AALA202202158888

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 17,242 hours, 6,568 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: FE171000
- Part serial: FR6979
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 201 hours, 98 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ADJUSTMENT OF OF THE RUDDER CONTROL CABLE MECHANISM IN THE FORWARD AVIONICS COMPARTMENT MAINTENANCE FOUND THE RUDDER CABLE TENSION REGULATOR ASSEMBLY HAD COME COME APART AND THE SPRINGS WERE NOT ATTACHED TO THE ASSEMBLY. MAINTENANCE REPLACED THE RUDDER CABLE TENSION REGULATOR ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-21-45-400-003-A AND AMM 27-21-00-820-002-A
